# SDR UPS04243237

- Difficulty date: September 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS11057
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 2 ENG MOUNT FITTING RIGHT SIDE HAS ONE CORRODED ATTACH BOLT ON UPPER SURFACE OF HORIZONTAL FIRE WALL.  BOLT REPLACED.
